# SDR CA130920002

- Difficulty date: September 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,187 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Knee
- Part number: 508103237
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW FELT A VIBRATION FROM THE RT MLG UPON LANDING.  POST FLIGHT WALK AROUND REVEALED THAT THE UPPER TORQUE KNEE ON THE RT MLG HAD SHEARED.
